# SDR YENA20160229207

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE FEAMS NR 00592 AFT PASSENGER DOOR CUTOUT LWR BEAM HAS CORROSION FR 85 + 14.0" LBL 49.5" AS MARKED.  ACCOMPLISHED BLEND REPAIR IAW JB EC E16-130-01.
